MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ EXK¿ DNA-3CLINICAL SAMPLE CONCENTRATOR

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ EXK¿ DNA-3CLINICAL SAMPLE CONCENTRATOR
Model Number 442821
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using 10 bd max¿ exk¿ dna-3clinical sample concentrator contamination was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: " customer problem: received (b)(4) kits from lot number with a known (b)(4).Contamination issue.".
 
Event or Problem Description
It was reported that while using 10 bd max¿ exk¿ dna-3clinical sample concentrator contamination was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: " ¿ customer problem: received 10 kits from lot number with a known e.Feacalis contamination issue.".
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report# 3007420875-2021-00056 was sent in error.This was not a new complaint, customer had received a lot # that they had previously suspected of contamination and wants replacement - no testing was performed.

Brand Name
BD MAX¿ EXK¿ DNA-3CLINICAL SAMPLE CONCENTRATOR
Common Device Name
CLINICAL SAMPLE CONCENTRATOR
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12639961
Report Number3007420875-2021-00056
Device Sequence Number11116688
Product Code JJH
UDI-Device Identifier00382904428211
UDI-Public00382904428211
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number442821
Device Catalogue Number442821
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown